# SDR VNAA2014061300011

- Difficulty date: June 13, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 24,910 hours, 24,989 cycles
- Engine: Ge CF343B1
- Engine time: 24,646 hours, 24,868 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX672701
- Condition: Failed
- Location: Hydraulic System
- Part time: 23,745 hours, 23,704 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, NR 1 HYD SYSTEM FAILED IN FLIGHT WITH NO PRESSURE AND NO FLUID LEVELS.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED REPAIR TO PRESSURE LINE FROM NR 1 ENGINE DRIVEN PUMP  AFTER FINDING LINE CHAFED THROUGH AT CLAMPING POSITION.  HYD SYS NR 1 EDP AND CASE DRAIN MANIFOLD ASSY FILTER ELEMENT WERE R & R DUE TO EXTENDED OPERATION WITHOUT FLUID.  SEVERAL BLOCK CLAMPS ON NR 1 HYD SYS PLUMBING LINES WERE R & R FOR BEING WORN BEYOND SERVICEABLE LIMITS. MAINTENANCE SERVICED NR 1 HYD SYS AND PERFORMED CHECKS.  ACFT RELEASED FOR SERVICE. ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
